# SDR 2003UALA00178

- Difficulty date: February 17, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N954UA
- Make and model: Boeing 737522
- Aircraft serial: 26739
- Aircraft time: 27,864 hours, 17,909 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT STATION 815 STRINGER 18R.  MAJOR REPAIR ACCOMPLISHED.   INSTALLED DOUBLER REPAIR.
